I am almost 22 and I am pretty sure I have rosacea. My face gets flushed frequently around my nose, a small part of my forehead and chin, particularly during summers. I also get small pimple-like bumps on the red areas, especially my nose. Sometimes the tip of my nose also swells up a little. And a small part of my chin is bumpy almost all the time. I have also noticed that my skin has become a little leathery. Like it has aged. This has been happening since two years now. Although it was more noticeable last summer. It seems to go away during winters. I went to two different doctors, two times to each. One of them said it is age-related. And the other one just gave me an allergy medication. Which did cure my condition. But the symptoms started to appear again once I stopped taking the medication. What should I do?
Welcome to icliniq.com.
I would suggest you attach your clinical picture along with your query so that it is convenient for me to comment on your condition. However, if it is rosacea, I would like to mention few skin care tips here:
For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is a medicine used for many dermatological conditions, available in various concentrations and potency. When potent steroids are used on face, it makes the skin thin (atrophy), making it more sensitive. It also makes the tiny blood vessels within... Read fullWhat is the treatment done for ocular rosacea, blepharitis, and MGD?
.. imagine the situation you are going through. MGD (meibomian gland dysfunction) with dry eyes related to rosacea is a disturbing problem. Your doctor is treating it very well but in spite of all, you are still having problems. You have done warm co... Read fullIs the red patch on the chin due to rosacea?
.. picture (attachment removed to protect patient identity), it is steroid induced rosacea or acneform eruption. Whatever was the original disease, you used steroid over it that altered the picture and now you have developed problem due to steroid (H... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now